# SDR ASAA0741369

- Difficulty date: January 8, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 42,674 hours, 23,853 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645263
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING NR 4 SPOILER LOWER SURFACE HAS NUMEROUS DENTS AND DINGS AT WBL 87.75.  PREPAIRED THE DAMAGED SURFACE FOR BONDING, FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM 51-70-10 PG 211, 213, 221, 238, 244 AND 249.
